# SDR SWIA202504040125

- Difficulty date: January 25, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA NUMBER 2 SKIN HAS SURFACE SCRATCHES (C-CHECK RO 04/04/2025)BLEND IS OUT OF LIMITS REF CRJ700 SRM 53-21-01-101-006-A01 AND RECEIVED REO 670-53-21-2564 REV -- 2025-02-16, FOUND ACCEPTABLE TO ENGINEERING , AND PERFORMED OPERATIONAL TEST OF THE VHF SYSTEM REF CRJ-700 AMM 23-11-00-710-801-A01 OPS TEST GOOD, AND INSTALL AND RESISTANCE CHECK OF THE VHF ANTENNA REF CRJ-700 AMM 23-11-05-400-801-A01 CAL ITEM BOND METER TUC5893 CAL DUE 30-APR-25, CHECK GOOD
